User menu

The Full Geometry of Kowalewski Top and (1,2)-abelian Surfaces

Bibliographic reference Horozov, E. ; Van Moerbeke, Pierre. The Full Geometry of Kowalewski Top and (1,2)-abelian Surfaces. In: Communications on Pure and Applied Mathematics, Vol. 42, no. 4, p. 357-407 (1989)
Permanent URL http://hdl.handle.net/2078.1/52415
  1. Arbarello, Geometry of Algebraic Curves, I (1984)
  2. Adler, Math. Ann., 279, 25 (1987)
  3. Also: The Kowalewski and Henon-Heiles motions as Manakov geodesic flows on SO(4)-a two-dimensional family of Lax pairs, Comm. Math. Phys. 113, 1988, pp. 659-700.
  4. Adler, Proc. Natl. Acad. Sci. USA, 81, 4613 (1984)
  5. Adler, Algebraic Integrable Systems: A Systematic Approach (1989)
  6. Arnold V. I., Mathematical Methods of Classical Mechanics, ISBN:9781475716955, 10.1007/978-1-4757-1693-1
  7. Barth, Advanced Studies in Pure Mathematics, 10, 41 (1987)
  8. Barth, Math. Ann., 278, 117 (1987)
  9. Copson, An Introduction to the Theory of Functions of a Complex Variable (1935)
  10. Euler, L., (a) De integratione aequationis differentialis, Opera Omnia, Series, 1a, vol. 20, pp. 58-79;
  11. Evolutio generalior formularum comparationi curvarum inservientium, Opera Omnia, Series 1a, vol. 20, pp. 318-356.
  12. Fay, Lecture Notes in Mathematics (1970)
  13. Golubev, Lectures on the Integration of Equations of Motions of a Heavy Solid about a Fixed Point (1953)
  14. Griffiths, Principles of Algebraic Geometry (1978)
  15. Haine, Math. Ann., 263, 435 (1983)
  16. Kowalewski, Acta Math., 12, 177 (1889)
  17. Kowalewski, Acta Math., 14, 81 (1889)
  18. Lesfari, C. R. Acad. Sc. Paris, T., 302, 347 (1986)
  19. Lesfari, Ann. Scient, Éc. Norm. Sup., 21, 193 (1988)
  20. van Moerbeke, Phil. Trans. Royal Soc. Lond., A315, 1985 (1984)
  21. van Moerbeke, P. Algebraic complete integrability of Hamiltonian systems and Kac-Moody Lie algebras, Proc. Int. Congr. of Math., Warszawa, Aug. 1983, pp. 881-899.
  22. Serre, Groupes Algébriques et Corps de Classes, Actualités Scientifiques et Industrielles, 1264
  23. Weil, A., Euler and the Jacobians of elliptic curves, Volum dedicated to I. R. Shafarevich, pp. 353-359.
  24. Weil, Courbes Algébriques et Variétés Abéliennes (1971)
  25. Zariski Oscar, Algebraic Surfaces, ISBN:9783540586586, 10.1007/978-3-642-61991-5
  26. Haine, L., and Horozov, E., A Lax pair for the Kowalewski top, Physica D, 1988,
  27. Bobenko, A., Reyman, A., and Semenov-Tian-Shansky, M., The Kowalewski top 99 years later: A Lax pair, generalizations and explicit solutions, Comm. Math. Phys., 1988,